# SDR UALA2011120806736

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757-21B
- Aircraft serial: 26709
- Aircraft time: 61,112 hours, 21,647 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332148013
- Part serial: 7109
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS MESSAGE, RTFL CLEANED NR 6 SPOILER PCA CONNECTOR.  SWAPPED 1L & 3L SPOILER CONTROL MODULES.  OPS CHECKED GOOD IAW MM 27-61-00.
